Jump to content
CrazyBoards.org

Hypo and plans with friends...


Recommended Posts

I'm going out with friends tonight...and I am completely hypo right now. I've been a mess all day (said some REALLY dumb ass stuff at work without thinking....:( ). Not sure how to make it through tonight. I have to go; we bought tickets...but I want to have my meltdown in private. :(

Not sure how I'm going to handle tonight...my head and my mouth are running at warp speed and I KNOW I'm annoying right now...

Link to comment
Share on other sites

Hope you are our and having fun, my hypo states are not as enjoyable as they used to me, agitation and irritability are horrendous, if it was like back in the day when I was just fucking fantastic I wouldn't do shit. A few drinks at least makes me not twitch and I am not mean. Hope you had a great night!

Link to comment
Share on other sites

I took half my lamictal (she wanted me to stop cold turkey yesterday, and even though I was on a low dose, I think that's part of what's going on), went and had a few drinks and some fun. It wasn't as awful as I thought. I'm still pretty amped up, but I'm hoping to get a few hours of sleep...cross your fingers.

Edited by LesMis4
Link to comment
Share on other sites

I am titrating on lamcital currently , rough ride, but I feel like I am getting somewhere better. Move to 100 on Tuesday an stick there for a bit, Initially thru me into a rapid cycle, that is super no fun. But I have moved passed that.

Good luck LesMis, hoping you find what works

Link to comment
Share on other sites

I hope things start going more smoothly for you, LesMis. It sounds rough. I feel like hell if I get drunk, the next day. Drinking can also take you right into an episode, so do be careful. I'm glad you have a new pdoc. Med changes are ROUGH, and I've been through plenty - I can definitely relate. Have you talked about a temporary PRN while you switch? That could be something to bring up. 

Link to comment
Share on other sites

Thanks, San.  Me too.  I didn't get drunk...had to drive home. Just had two drinks over the course of about 5 hours...so no biggie. But, it was enough to level me out a bit. Today I'm just plain exhausted. I haven't taken anything yet other than my klonopin.  I'm supposed to start my latuda today, but I'm scared.  I've read some of the side effects, and it sounds like scary shit.  PLUS, one of the side effects is increased blood pressure...and I'm currently in the middle of trying to figure out what's making my blood pressure to wacky anyway...don't need this making it worse. I've had the pill sitting next to me for an hour...can't seem to make myself take it. :( Which means, I'm not on anything right now...and have been through about 15 different mood changes in 48 hours...it SUCKS. My klonopin used to be a PRN, but now I take it twice daily. I'm going to talk to my new pdoc about something when I see her (which could be sooner rather than later if this doesn't go well). 

Link to comment
Share on other sites

LesMis I know right were you are. I have to take more Klonopin than I would like to handle the changing moods. My blood pressure was under control and now it is wacky. The goal is that I take less and less prn, but I can't get the intense physical agitation under control. See Pdoc again on Wednesday, we will see what he says. I still have to see him weekly cus I am not stabilizing easily. Arrrg

Thanks, San.  Me too.  I didn't get drunk...had to drive home. Just had two drinks over the course of about 5 hours...so no biggie. But, it was enough to level me out a bit. Today I'm just plain exhausted. I haven't taken anything yet other than my klonopin.  I'm supposed to start my latuda today, but I'm scared.  I've read some of the side effects, and it sounds like scary shit.  PLUS, one of the side effects is increased blood pressure...and I'm currently in the middle of trying to figure out what's making my blood pressure to wacky anyway...don't need this making it worse. I've had the pill sitting next to me for an hour...can't seem to make myself take it. :( Which means, I'm not on anything right now...and have been through about 15 different mood changes in 48 hours...it SUCKS. My klonopin used to be a PRN, but now I take it twice daily. I'm going to talk to my new pdoc about something when I see her (which could be sooner rather than later if this doesn't go well).

Link to comment
Share on other sites

ozzy1313, I am on Latuda, and I love it. At first I had a little akathisia, but it cleared up pretty quickly on its own (i.e., I didn't need an add-on for the akathisia to stop). My depression is so much better. The only problem is it costs a ton. I'm going to have to appeal to Medicare, since it is the 4th AAP I've tried.

 

If you want to know more about Latuda and other anti-psychotics, here is the forum.

Link to comment
Share on other sites

It DOES cost a ton. I have good insurance, and it's going to cost as much as all my other meds combined. I'm actually not into that, to be honest. I feel like there are other things I can try- we've only tried one other med (lamictal). Seems we could try a few others before we go to something so expensive. But, I'm taking it...and so far...it seems to be making me tired (at least I think). But, no other major side effects yet. I'm only on 40 mg (I don't even know- is that a lot??? Not a lot???? This is why my pdoc is no longer my pdoc...I don't know anything about this med at all)...and I've only taken it twice...so we'll see, I guess. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...